# SDR VNAA202207189993

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670333902
- Condition: Worn
- Location: Bs 517-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PAN TYPE HOLD DOWN SUPPORTS (2E/A) AT FS517 AND STGR 24LH, FS661+16 AND STGR 24LH AT FWD CARGO FLOOR STRUCTURE.  PAN TYPE HOLD DOWN SUPPORTS (2E/A) AT FS517 AND STGR 24LH, FS661+16 AND STGR 24LH AT FWD CARGO FLOOR STRUCTURE WERE REPAIRED PER E/A 22-C9-53-0841 REV.IR.
